# SDR AALA991570

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHTS IN FIRST CLASS ILLUMINATED WITH THE SWITCH IN THE ARMED POSITION.  REPLACED EMERGENCY EXIT LIGHT CIRCUIT BREAKER FOR FIRST CLASS.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
